MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048895
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Adult Respiratory Distress Syndrome (1696); Low Oxygen Saturation (2477)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.P/n 5-10314 et tube, hvt, 7.0 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" (p/n 00003-12 lot # 3150288)and was conducted as follows: 200 samples were taken from the current production; the samples were visually inspected and issue reported "leak - info not provided" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "we had a patient that had an ett that needed changed out this morning due to a cuff leak again".It was further reported that the patient "encountered further respiratory distress, had to be extubated and reintubated.Patient did desaturate frequently [into the 70s] until tube was replaced".Patient condition unknown as it was reported "the patient was transferred from our unit".
 
Additional Manufacturer Narrative
(b)(4).The customer returned a size 8 et tube for investigation.Upon visual exam of the returned sample, it was determined that this was not a teleflex product.Multiple attempts were made to follow up on the returned sample; however, the customer has not responded.A second follow up report will be submitted if any pertinent information is received.
 
Event or Problem Description
It was reported "we had a patient that had an ett that needed changed out this morning due to a cuff leak again".It was further reported that the patient "encountered further respiratory distress, had to be extubated and reintubated.Patient did desaturate fequently [into the 70s] until tube was replaced".Patient condition unknown as it was reported "the patient was transferred from our unit".

Brand Name
HUDSON ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12844984
Report Number3003898360-2021-01031
Device Sequence Number17209884
Product Code BTR
UDI-Device Identifier14026704616746
UDI-Public14026704616746
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberIPN048895
Device Catalogue Number5-10316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATOR; VENTILATOR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown